# SDR CALA2014032790702

- Difficulty date: March 26, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 40,255 hours, 17,378 cycles
- Engine: Iae V2527A5
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUEL TANK LANDING 540PB OTBD OF RIB 19 HAS DAMAGE AT HOLE N & F.  REAMED BOTH HOLES TO 0.297 IAW SRM 57-21-11 PGS 201 - 220, FIG 202.  FABRICATED NEW BUSHINGS & INSTALLED IN HOLES N & F IAW SRM 51-72-12 PGS 1-8, FIG 2.  T
